# SDR USAA2014060300009

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 15,354 hours, 10,186 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 08085H9022
- Condition: Cracked
- Location: Cockpit
- Part time: 15,354 hours, 10,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 7 VISIT DELAMINATION & CRACKING ALONG TOP INNER LENGTH OF CAPTAIN'S FIXED WINDSHIELD BETWEEN FRAME 08 TO 09 & STRINGER 02R TO 01R.  REPLACED CAPTAIN'S FIXED WINDSHIELD IAW AMM TASK 56-11-00-000-801-A & 56-11-00-400-801-A.  WINDSHIELD WIPER OPERATIONS CHECKED GOOD.
